- CASE FILE
My 75 yo Mom has Autoimmune Hepatitis with steroid treatment/14 years. Fluid retention, sodium issues, brain fog, and thin skin.
ABOUT THIS CASE FILE
My mom has Autoimmune Hepatitis, thyroid issues has been taking steroids for 14 years. Skin is thin, bruises just by touch, now having fluid retention in feet, ankles, legs. Tired all the time and just not feeling herself. Doctors believe it's from the medication. She is having her heart checked again today, but last year everything was ok. She had a drop in her sodium at the beginning of the year which took a toll on her, hospital for 6 days and she really hasn't bounced back as she continues with fog brain, just not feeling herself and tired. Sodium levels have been checked and fine. Before all this she was 75 years young, active, but now I've seen a decline. Don't know where to turn for any additional treatment information. There is a trial in NYC but she feel she is too old to try it as she would need to come off all her meds and start new med that may not work.